MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293088030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that stent fracture occurred.The target lesion was located in the left arm.A 8mm-80mm/130cm innova¿ stent was advanced to the target lesion.It seemed to be deploying fine, however, at the end of the deployment resistance was met and a piece of the stent broke off.A non-bsc stent was used to tack it down so it would not sling into the inferior vena cava.The procedure was completed.No patient complications were reported and the patient's status was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an innova delivery system and no other devices.The innova stent was not returned.The outer shaft, middle shaft and the remainder of the device were checked for damage.The outer shaft was kinked and buckled at the nosecone.There also was a kink on the inner shaft at 9.5cm from the tip.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
 
Event or Problem Description

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6298081
Report Number2134265-2017-00415
Device Sequence Number578061
Product Code NIP
UDI-Device Identifier08714729874195
UDI-Public(01)08714729874195(17)20181031(10)18558410
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberH74939293088030
Device Catalogue Number39293-08803
Device Lot Number18558410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/12/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/02/2017
Supplement Report FDA Received Date02/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;